# SDR 05FDEA04203

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLER HOLE AT MCD LAP SEAM LOWER ROW BS 660 S27L.  REPAIRED PER FED EX EA 7-5330-95993A.
